DSpace university logo mark
Advanced Search
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > Faculty of Economics > Bulletin > Journal of business and economics > Volume 69 No. 3 >

EQUIVALENCE THEOREMS FOR OLIGOPOLISTIC MARKETS AND OLIGOPOLISTIC MIXED MARKETS


File Description SizeFormat
keieikeizai69_03_04.pdf313.17 kBAdobe PDFView/Open

Title: EQUIVALENCE THEOREMS FOR OLIGOPOLISTIC MARKETS AND OLIGOPOLISTIC MIXED MARKETS
Authors: Okuda, Hidesuke
Issue Date: Dec-1989
Publisher: 長崎大学経済学会
Citation: 経営と経済, 69(3), pp.105-113; 1989
URI: http://hdl.handle.net/10069/28409
ISSN: 02869101
Type: Departmental Bulletin Paper
Text Version: publisher
Appears in Collections:Volume 69 No. 3

Citable URI : http://hdl.handle.net/10069/28409

All items in NAOSITE are protected by copyright, with all rights reserved.

 

Valid XHTML 1.0! Copyright © 2006-2015 Nagasaki University Library - Feedback Powerd by DSpace